CureZone   Log On   Join
Re: So tired because of NAC
 
inception Views: 14,279
Published: 12 years ago
 
This is a reply to # 1,680,543

Re: So tired because of NAC


If a simple dose of NAC made you have such a severe reaction its likely you have high levels of mercury, or some other kind of heavy metal that needs to be chelated. Do some research about the Andy Cutler protocol and educate yourself.

If the problem was actually redistribution then stop taking NAC and the blood levels should clear within a month (from my personal experience when I had redistribution problems from improper protocol it took me about 3 weeks to feel better-ish after stopping). If I were you I'd find out what the underlying problem is and if its mercury, start the rounds of DMSA immediately via the Andy Cutler protocol. Don't mess around with Chlorella or Cilantro -- if NAC made you feel bad these will make you feel even worse...trust me.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

0.346 sec, (1)